# SDR SWAA002375

- Difficulty date: November 16, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 59,908 hours, 64,626 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 89409193
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TWO DIVERSIONS ONE WITH DECLARED EMERGENCY.  DIVERSION  NR 1 DECLARED EMERGENCY; DURING CRUISE, NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED.  DIVERTED TO ABQ.  RAN NR 2 ENG AND INSPECTED PNEUMATIC DUCTING WITH ENG ANTI-ICE ON.  NO LEAKS OR DEFECTS NOTED, DEFERRED PER MEL.  NR 2 DIVERSION; DURING CRUISE, NR 2 ENG OVERHEAT LIGHT.  DIVERTED TO AMA.  REMOVED AND REPLACED  UPPER AND LOWER FIRE PROTECTION ELEMENTS PER MM.
